| Model Number |
CCWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140); Capsular Bag Tear (2639)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported following an intraocular lens (iol) implant procedure, a planned iol explant with the reason: patient states difficulty driving at night due to glare and everything just seems blurry.Patient is scheduled for iol exchange on (b)(6).Additional information was received indicating that the surgeon attempted an intraocular lens (iol) exchange; however, an anterior chamber (ac) tear occurred during the procedure.As a result, the original iol was not explanted.The planned replacement lens power was 22.0 d.